Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Feeling bizarre on Seasonale...

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Feeling bizarre on Seasonale...

    Hi ladies,

    I need your advice...

    I'm 27 years old and have had my fair share of birth control experiences since I was 17.

    For a good while (I'd say about 4 years), I was on Alesse and had a great experience. Hardly any anxiety and mood swings. I ended up changing because I had bad acne and my doctor suggested I used the Evra patch. I had a not bad experience with Evra but I workout a lot and it kept falling off when I showered. It also turned out that my acne wasn't due to my birth control so changing from Alesse was useless from the get go. So I asked my doctor to change again, after being on Evra for around a year.

    My doctor offered to prescribe me with Seasonale... I was attracted to not having my period for 3 months so I agreed. I've been on it for about 5 weeks now. The first 3 weeks I felt good, hardly any anxiety but I was always hungry and was always cold. I didn't mind those side affects at all! But starting last week, I started feeling so weird... so anxious that I feel like I have a fever. I hardly sleep and I'm absolutely exhausted. I have cramping. I wonder if it's because this would be the time I usually have my period?

    My question is: I leave on a trip on Monday where there will be hiking and beach days. I would really love to stop taking the pill to stop feeling so crappy! But I don't want to start my period and cramp like hell when I'm on the trip. What would you do?

    Also.. what do you think about going off the pill? I'm seriously considering it but worried about the cramping I used to get when I was off the pill. Or should I ask to go back to Alesse?

    Help!
    Thanks!
    Julie.

  • There's really no way to know for sure how your body will respond for your trip, if you stop the pill now. You may feel better, maybe worse.

    In general, if you're interested in stopping the pill, then I think you should give it a try. Now, or after the trip.
    I'm simply not a big fan of the hormones. There are so many ways to manage the unpleasant changes we experience with periods. Try it. If things are unbearable, then try another pill in a year or so.

    Comment

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Posts in Our Forums

    Collapse

    • Very light brown discharge

      Hello all, I had very light brown discharge yesterday that did not last very long and hasn't happened since. My period should be starting any day now,...

      Today, 10:41 AM By Emit
    • Reply to Hoo hot for sex?

      Refresh my memory Muffin, how old are you and your wife? It can get pretty hot in the summer in Canada and where I live humidity can be a killer as well,...

      Today, 07:26 AM By Claret
    • Reply to How to gain weight fast?

      Hi,
      Try some fatty foods eat burgers, pizzas etc. Consume carbs as much as you can. Else if you want to take any supplement take double XXL gainer...

      Today, 04:24 AM By paulgonzales86
    • Hoo hot for sex?

      It is nearing the end of summer here in New Zealand and it has been a pretty hot summer – especially in the evenings / overnight…. Wife & I have...

      Yesterday, 06:29 PM By muffin70
    • Reply to Have You Ever Let A Guy Cum Inside You? Do You Want To? – Discuss

      CapeCRunner - Were you posting here back when kiddo #1 was born? For some reason I feel that I remember when you became pregnant for the first time. Anyway,...

      Yesterday, 05:59 PM By Ashlee T.

    Latest Topics in Our Forums

    Collapse

    Working...
    X